BibTeX record journals/imamci/ChenX19

download as .bib file

@article{DBLP:journals/imamci/ChenX19,
  author       = {Yunlan Chen and
                  Genqi Xu},
  title        = {Stabilization for a joint string equation with input disturbance},
  journal      = {{IMA} J. Math. Control. Inf.},
  volume       = {36},
  number       = {1},
  pages        = {19--40},
  year         = {2019},
  url          = {https://doi.org/10.1093/imamci/dnx029},
  doi          = {10.1093/IMAMCI/DNX029},
  timestamp    = {Fri, 03 Jul 2020 17:50:08 +0200},
  biburl       = {https://dblp.org/rec/journals/imamci/ChenX19.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}